# SDR SIMA20200512007

- Difficulty date: May 12, 2020
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 47,250 hours, 42,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Depleted
- Location: Cabin Emer Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL THE EMERGENCY LIGHTING BATTERY POWER SUPPLY.  NOTE AND RECORD P/N AND S/N ON.  SEE NRTC E836645 FOR INSTALL THE EMERGENCY LIGHTING BATTERY POWER SUPPLY.  NOTE AND RECORD P/N AND S/N ON.
